# SDR ASAA2015020910597

- Difficulty date: February 9, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 27,030 hours, 8,389 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 9879
- Condition: Failed
- Location: A/C Bay
- Part time: 18,077 hours, 11,366 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT COMES ON WITH RECALL, RESETS.  ACFT GROUNDED.  R & R LT PACK TRIM AIR MODULATING VALVE IAW AMM 21-61-21.
